# SDR ABXA9701005

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 591014127
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PAN CRACKED.  REPAIRED PER DC9 SRM.
